MAUDE Adverse Event Report: ORTHOPEDIATRICS 3.5 MM BOWED LOCKING COMPRESSION FEMUR 10 HOLE PLATE RIGHT

ORTHOPEDIATRICS 3.5 MM BOWED LOCKING COMPRESSION FEMUR 10 HOLE PLATE RIGHT
Model Number 00-1050-3210
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Plate broke soon after placement.Pt was a 7 y/o male 60kg, and was non-compliant with post op instructions and began weight bearing two day post-op.Pt stated he bent over in a seated position and felt a pop.Pt was fixed wing transported to our facility and the hardware was removed and replaced with two ss 3.5mm flex nails.

Brand Name
3.5 MM BOWED LOCKING COMPRESSION FEMUR 10 HOLE PLATE RIGHT
Common Device Name
3.5 MM BOWED LOCKING COMPRESSION FEMUR 10 HOLE PLATE RIGHT
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOOEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key22910080
Report Number3006460162-2025-00049
Device Sequence Number9110912
Product Code HRS
UDI-Device Identifier00841132109366
UDI-Public00841132109366
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1050-3210
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age7 YR
Patient SexMale
Patient Weight60 KG